# SDR REXA2014063000660

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- Engine: Ge CF348C5
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Gouged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 LT ENG LOWER COWL HEAT AROUND VENT PANEL HAS MINOR GOUGES.  REPAIRED LT ENG COWL FIRE SHIELD IAW EO R54090.
